Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

On Eptoin since craniactomy, cranioplasty post gun shot injury, has not suffered convulsion recently. Is it safe to stop Eptoin?

hello sir, i am an ophthalmologist . my father has got a gun shot injury at his temple in last nov 2011. he has recovered now but the pellets are inside the brain only. he underwent craniactomy followed by cranioplasty in nov 2011 and in may 2012 consecutively. he is continously taking tab eptoin 300mg HS since the day of surgery and now almost 10 months have been passed. i just want to know can i stop his eptoin now or it has to be given him life long? he has never suffered from convulsion meanwhile.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
As the pellets are still lodged in his brain, I suggest he needs to continue with the medication. However, you need to discuss this with his neurosurgeon who will be most familiar with his history.
Dr K A Pottinger,
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor